Facebook Pixel
EmpowHER Guest

My prbom is ...my last period was on 13 jan than again it start in the same month

By Anonymous January 28, 2015 - 11:53am
Rate This

aftr lst of my period i do sex on 16 jan than after two days on 18 jan i take i pill then on 27 Jan again my period start why plz help me is m preg??????

Add a Comment1 Comments


Dear Anon,

Thank you for visiting the EmpowHER community and for sharing your question.

Taking the iPill can really mess up your cycle and cause it to be early or delayed and come multiple times. That's just one of the unfortunate side effects of taking that medication.

It is unlikely that you are pregnant and what you are experiencing is from the Emergency Contraception that you took.

Did this help?



January 28, 2015 - 2:23pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!